MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM CITRATE; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM CITRATE; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 362760
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.6.Investigation summary: bd received one (1) photo was provided for investigation.The photo was reviewed and the indicated failure mode for poor barrier separation was observed.Additionally, forty (40) retention samples from bd inventory were evaluated by visual examination and the issue of poor barrier separation was not observed.Complaints for sample quality are under statistical control for the month of january 2024.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode poor barrier separation based on photos only.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.H3 other text : see h.10.
 
Event or Problem Description
It was reported when using the bd vacutainer® cpt¿ cell preparation tube with sodium citrate, there was poor barrier separation of the sample.Sample was recollected.There was no health impact or consequences reported.

Brand Name
BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM CITRATE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18743679
Report Number1917413-2024-00113
Device Sequence Number17769710
Product Code JKA
UDI-Device Identifier50382903627603
UDI-Public(01)50382903627603
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K911731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Catalogue Number362760
Device Lot Number3172076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Initial Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown